← Return to loss of balance, nauseous

Discussion

loss of balance, nauseous

Parkinson's Disease | Last Active: May 28 1:45pm | Replies (10)

Comment receiving replies
@becsbuddy

@canuck82 Welcome to Mayo Clinic Connect! While I don’t have any specific tips for you, I do have some suggestion. First, you want to let your doctor know that this happened. They may feel that the medications you are on are too strong/weak. Second, ask your doctor for a physical therapy appointment. PT can make sure you are safe and give you ideas of what to do if this happens again. Third—do you have help at home? You may need it for a while.
Do these suggestions sound reasonable to you? I’m also going to ask @hopeful33250 if she would read your post. She also has Parkinson’s

Jump to this post


Replies to "@canuck82 Welcome to Mayo Clinic Connect! While I don’t have any specific tips for you, I..."

Thankyou Becky, your suggestions do sound reasonable.